MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE® NRFIT; SPROTTE® NRFIT_NEEDLE, CONDUCTION, ANESTHETIC (W/WO INNTRODUCER)

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE® NRFIT; SPROTTE® NRFIT_NEEDLE, CONDUCTION, ANESTHETIC (W/WO INNTRODUCER)
Model Number 211163-29A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Rn# (b)(4) complaint took place in uk.Note: lot number could not be transmitted to pajunk after several requests to the clinic.This means that no mfr and exp date could be transferable in the document.Based on risk assessment and clinical assessment this file is considered as closed.In case new information becomes available a follow up report will be sent to the agency.
 
Event or Problem Description
Irn# (b)(4) incident occurred in uk: panjunk sprotte 25x90mm needle broke while pulling out, however entire needle could be retrieved.Confirmed by -noting bevel at distal end, comparing length of broken parts with another needle (90mm).Reporter notes - "idon't think there was not any excessive force involved.Just a routine spinal with mild difficulty due to high bmi.The needle break in such case raises concern.I don't think things could have been done differently from point of view of technique, human factors etc" bmi 40+.

Brand Name
SPROTTE® NRFIT
Common Device Name
SPROTTE® NRFIT_NEEDLE, CONDUCTION, ANESTHETIC (W/WO INNTRODUCER)
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM  78187
Manufacturer (Section G)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall str. 1
geisingen, baden-wuerttemberg 78187
GM   78187
Manufacturer Contact
christian quass
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM   78187
MDR Report Key22539491
Report Number9611612-2025-00020
Device Sequence Number20809411
Product Code BSP
UDI-Device Identifier04048223116470
UDI-Public04048223116470
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K160295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number211163-29A
Device Catalogue Number211163-29A
Device Lot NumberNOT SPECIFIED
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Initial Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown